18 found
Order:
  1.  5
    A. J. Wilkie & J. B. Paris (1987). On the Scheme of Induction for Bounded Arithmetic Formulas. Annals of Pure and Applied Logic 35 (3):261-302.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   26 citations  
  2. L.den Dries & A. J. Wilkie (2003). The Laws of Integer Divisibility, and Solution Sets of Linear Divisibility Conditions. Journal of Symbolic Logic 68 (2):503 - 526.
    We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  3.  13
    J. B. Paris, A. J. Wilkie & A. R. Woods (1988). Provability of the Pigeonhole Principle and the Existence of Infinitely Many Primes. Journal of Symbolic Logic 53 (4):1235-1244.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   16 citations  
  4. J. B. Paris, L. Pacholski, J. Wierzejewski, A. J. Wilkie, George Mills & Jussi Ketonen (1986). A Hierarchy of Cuts in Models of Arithmetic. Journal of Symbolic Logic 51 (4):1062-1066.
    Direct download  
     
    Export citation  
     
    My bibliography   10 citations  
  5.  10
    L. van den Dries & A. J. Wilkie (2003). The Laws of Integer Divisibility, and Solution Sets of Linear Divisibility Conditions. Journal of Symbolic Logic 68 (2):503-526.
    We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography  
  6.  8
    A. J. Wilkie (1994). On Defining C∞. Journal of Symbolic Logic 59 (1):344 -.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  7.  14
    P. Aczel, J. B. Paris, A. J. Wilkie, G. M. Wilmers & C. E. M. Yates (1986). European Summer Meeting of the Association for Symbolic Logic: Manchester, England, 1984. Journal of Symbolic Logic 51 (2):480-502.
  8.  3
    A. J. Wilkie (2013). Some Results and Problems on Complex Germs with Definable Mittag–Leffler Stars. Notre Dame Journal of Formal Logic 54 (3-4):603-610.
    Working in an o-minimal expansion of the real field, we investigate when a germ of a complex analytic function has a definable analytic continuation to its Mittag–Leffler star. As an application we show that any algebro-logarithmic function that is complex analytic in a neighborhood of the origin in $\mathbb {C}$ has an analytic continuation to all but finitely many points in $\mathbb {C}$.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  9.  6
    A. J. Wilkie (2005). Fusing O-Minimal Structures. Journal of Symbolic Logic 70 (1):271 - 281.
    In this note I construct a proper o-minimal expansion of the ordered additive group of rationals.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  10.  10
    A. J. Wilkie (2004). Diophantine Properties of Sets Definable in o-Minimal Structures. Journal of Symbolic Logic 69 (3):851-861.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography  
  11.  1
    A. J. Wilkie (1994). On Defining $C^Infty$. Journal of Symbolic Logic 59 (1):344-344.
  12.  2
    A. J. Wilkie (1986). Review: J. B. Paris, L. Pacholski, J. Wierzejewski, A. J. Wilkie, A Hierarchy of Cuts in Models of Arithmetic; George Mills, A Tree Analysis of Unprovable Combinatorial Statements; Jussi Ketonen, Robert Solovay, Rapidly Growing Ramsey Functions. [REVIEW] Journal of Symbolic Logic 51 (4):1062-1066.
  13.  2
    J. P. Jones, H. Levitz & A. J. Wilkie (1986). Classification of Quantifier Prefixes Over Exponential Diophantine Equations. Mathematical Logic Quarterly 32 (25‐30):399-406.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  14. L. van Den Dries & A. J. Wilkie, Of Linear Divisibility Conditions.
    We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.
    No categories
    Translate
     
     
    Export citation  
     
    My bibliography  
  15. J. P. Jones, H. Levitz & A. J. Wilkie (1986). Classification of Quantifier Prefixes Over Exponential Diophantine Equations. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (25-30):399-406.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  16. J. B. Paris, A. J. Wilkie, G. M. Wilmers & Association for Symbolic Logic (1986). Logic Colloquium '84 Proceedings of the Colloquium Held in Manchester, U.K., July 1984. Monograph Collection (Matt - Pseudo).
     
    Export citation  
     
    My bibliography  
  17. A. J. Wilkie (1991). Review: Samuel R. Buss, Bounded Arithmetic. [REVIEW] Journal of Symbolic Logic 56 (2):759-760.
  18. A. J. Wilkie (2013). Some Results and Problems on Complex Germs with Definable Mittag–Leffler Stars. Notre Dame Journal of Formal Logic 54 (3-4):603-610.
    Working in an o-minimal expansion of the real field, we investigate when a germ of a complex analytic function has a definable analytic continuation to its Mittag–Leffler star. As an application we show that any algebro-logarithmic function that is complex analytic in a neighborhood of the origin in $\mathbb {C}$ has an analytic continuation to all but finitely many points in $\mathbb {C}$.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography